# SDR SWIA2021081060281

- Difficulty date: May 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-969
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL AT APPROX. FS863.00-FS969.00 HAS MULTIPLE SPOTS OF CORROSION ,SCRATCHES AND GOUGES     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED R/H SIDE SEAT RAIL AT APPROXIMATELY FS863.00 - FS969.00 IAW REF CRJ700 SRM 53-00-49-000-801-A01 AND SRM 53-00-49-400-801-A03
